| Catalog Number |
10062818 |
| Medical Device Problem Code |
Free or Unrestricted Flow (2945)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of loose component - leak could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 10062818 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
It was reported that bd alaris pump infusion set had flow issues the following information was received by the initial reporter with the following verbatim it was reported by customer that three events of malfunction with the blood tubing this past week.Seeing failure of the clamp between the second blunt spike and the drip chamber causing blood to backflow.